# SDR IPXA2022052582527

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 87,146 hours, 16,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT CABLE BROKE.INSTALLED FWD & AFT LOWER CABLES ON L1 DOOR PER AMM 52-11-03-400-801. OPS CHECK GOOD.
